advertisement
Question
Posted by: DOLLY | 2008/09/09

Abnormal bleeding

Had an abortion in january n was given n injection that lasted for 3months,didnt know it was for prevention till a doctor told me so when i went for consultation before i got a job,after the three months passed,couldnt go on with my menstruations,i was only spoting,that was in May, but after that nothng happend,i wrote to u n u said i should try the pill,bt i didnt clearly understand which one u were refering to,so i wen n bought the contraceptive pills,took them for a week but still i was spotting n still nothing after that,my only problem is i cant go 2c a doctor because i work through out the 7days or i off on sundays only,i need help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have to use the Pill regularly for at least a month before seeing any effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement